Bo Berndtsson

Professor vid Chalmers, Matematiska vetenskaper, Algebra och geometri

Jag forskar i flerdimensionell komplex analys och komplex geometri.Personlig hemsida: http://www.math.chalmers.se/~bob/

Källa: chalmers.se

Visar 40 publikationer

2018

Probability measures associated to geodesics in the space of kähler metrics

Bo Berndtsson
Springer Proceedings in Mathematics and Statistics. Vol. 269, p. 395-419
Paper i proceeding
2017

Convexity of the K-energy on the space of Kähler metrics and uniqueness of extremal metrics

Robert Berman, Bo Berndtsson
Journal of the American Mathematical Society. Vol. 30 (4), p. 1165-1196
Artikel i vetenskaplig tidskrift
2017

A comparison principle for bergman kernels

Bo Berndtsson
Trends in Mathematics (9,78332E+12), p. 121-126
Kapitel i bok
2017

Real and complex Brunn-Minkowski theory

Bo Berndtsson
Contemporary Mathematics. Vol. 681, p. 1-27
Paper i proceeding
2017

The volume of Kahler-Einstein varieties and convex bodies

Bo Berndtsson, Robert Berman
Journal für die Reine und Angewandte Mathematik. Vol. 2017 (723), p. 127-152
Artikel i vetenskaplig tidskrift
2016

A proof of the Ohsawa-Takegoshi theorem with sharp estimates

Bo Berndtsson, L. Lempert
Journal of the Mathematical Society of Japan. Vol. 68 (4), p. 1461-1472
Artikel i vetenskaplig tidskrift
2015

The Openness Conjecture and Complex Brunn-Minkowski Inequalities

Bo Berndtsson
Abel Symposium on Complex Geometry, p. 29-44
Paper i proceeding
2015

A Brunn–Minkowski type inequality for Fano manifolds and some uniqueness theorems in Kähler geometry

Bo Berndtsson
Inventiones Mathematicae. Vol. 200 (1), p. 149-200
Artikel i vetenskaplig tidskrift
2014

Symmetrization of Plurisubharmonic and Convex Functions

Robert Berman, Bo Berndtsson
Indiana University Mathematics Journal. Vol. 63 (2), p. 345-365
Artikel i vetenskaplig tidskrift
2013

Convexity on the space of Kähler metrics

Bo Berndtsson
Ann Fac Sci Toulouse. Vol. 22 (6) (4), p. 713-746
Artikel i vetenskaplig tidskrift
2013

Real Monge-Ampere equations and Kahler-Ricci solitons on toric log Fano varieties

Robert Berman, Bo Berndtsson
Annales de la faculté des sciences de Toulouse. Vol. 22 (4), p. 649-711
Artikel i vetenskaplig tidskrift
2012

Quantitative extensions of pluricanonical forms and closed positive currents

Bo Berndtsson, Mihai Paun
Nagoya Mathematical Journal. Vol. 205, p. 25-65
Artikel i vetenskaplig tidskrift
2012

L-2-Extension of partial derivative-closed form

Bo Berndtsson
Illinois Journal of Mathematics. Vol. 56 (1), p. 21-31
Artikel i vetenskaplig tidskrift
2011

A Brunn-Minkowski inequality for Fano manifolds

Bo Berndtsson
arxiv:1103.0923
Artikel i övriga tidskrifter
2011

Strict and nonstrict positivity of direct image bundles

Bo Berndtsson
Mathematische Zeitschrift. Vol. 269 (3-4), p. 1201-1218
Artikel i vetenskaplig tidskrift
2011

L^2-extensions of dbar-closed forms

Bo Berndtsson
Arxiv:1104.4620
Artikel i övriga tidskrifter
2010

Strict and non strict positivity of direct image bundles

Bo Berndtsson
arXiv:1002.4797, p. 15-
Artikel i övriga tidskrifter
2010

Bergman kernels and subadjunction

Bo Berndtsson, Mihai Paun
arXiv:1002.4145
Artikel i övriga tidskrifter
2009

Curvature of vector bundles associated to holomorphic fibrations

Bo Berndtsson
Annals of Mathematics. Vol. 169 (2), p. 531-560
Artikel i vetenskaplig tidskrift
2009

Probability measures related to geodesics in the space of Kähler metrics

Bo Berndtsson
arXiv:0907.1806
Artikel i övriga tidskrifter
2009

Positivity of direct image bundles and convexity on the space of Kähler metrics.

Bo Berndtsson
Journal of Differential Geometry. Vol. 81 (3), p. 457-482
Artikel i vetenskaplig tidskrift
2008

A direct approach to Bergman kernel asymptotics for positive line bundles

Bo Berndtsson, Robert Berman, Johannes Sjöstrand
Arkiv för Matematik. Vol. 46 (2), p. 197-217
Artikel i vetenskaplig tidskrift
2008

A Bergman kernel proof of the Kawamata subadjunction theorem

Bo Berndtsson, Mihai Paun
arXiv:0804.3884
Artikel i övriga tidskrifter
2008

An extension problem for convex functions

Bo Berndtsson
arXiv:0806.1435
Artikel i övriga tidskrifter
2008

Bergman kernels and the pseudoeffectivity of relative canonical bundles

Bo Berndtsson
Duke Mathematical Journal. Vol. 145 (2), p. 341-378
Artikel i vetenskaplig tidskrift
2007

L 2 -estimates for the d-equation and Witten’s proof of the Morse inequalities

Bo Berndtsson
Annales de la faculte des sciences a Toulouse. Vol. 16 (4), p. 773-797
Artikel i vetenskaplig tidskrift
2006

Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains

Bo Berndtsson
Annales de l'institut Fourier. Vol. 56 (6), p. 1633-1662
Artikel i vetenskaplig tidskrift
2005

Integral formulas and the Ohsawa-Takegoshi extension theorem

Bo Berndtsson
Sci. China Ser. A 48 (2005), suppl., 61--73.. Vol. 48, p. 61-73
Artikel i vetenskaplig tidskrift
2005

Asymptotics of Bergman Kernels

Robert Berman, Bo Berndtsson, Johannes Sjöstrand
Preprint
2001

Almost holomorphic extensions of ultradifferentiable functions

Mats Andersson, Bo Berndtsson
Preprint

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Visar 2 forskningsprojekt

2013–2016

Komplex analys och konvexitet

Bo Berndtsson Algebra och geometri
Vetenskapsrådet (VR)

2010–2012

Komplexa Brunn-Minkowski olikheter

Bo Berndtsson Algebra och geometri
Vetenskapsrådet (VR)

Det kan finnas fler projekt där Bo Berndtsson medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.